# SDR SWIA2023051600024

- Difficulty date: April 24, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N133SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000452
- Aircraft time: 21,598 hours, 12,266 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17020948001
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT SHEAR CLIPS LOCATED BETWEEN STRINGERS 26R AND 25R, 25R AND 24R, AND LOCATED ON FR21, HAVE BEEN BENT DUE TO COLLISION WITH BELT LOADER. (FILED CLOSED)REMOVED AND REPLACED SHEAR CLIPS LOCATED BETWEEN STRINGERS 26R AND 25R, 25R AND 24R, AND LOCATED ON FR21 REF ERJ170 SRM 51-42-02 AND 51-41-01, COMPLIED WITH STRUCTURAL MAJOR REPAIR RII 51-00-00-002-SKY.
